The duals of Ap and Sp the spaces of absolutely and strongly convergent Fourier series of index p>1

Szalay, István and Tanović-Miller, Naza: The duals of Ap and Sp the spaces of absolutely and strongly convergent Fourier series of index p>1. Acta scientiarum mathematicarum, (60) 3-4. pp. 637-657. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_003_004_637-657.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 3-4
Page Range: pp. 637-657
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 657. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15544

Actions (login required)

View Item View Item